MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-16
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6 medical device problem code: 2017: use after expiration and above rbp.H6 medical device problem code: 1494: indication for use.
 
Event or Problem Description
It was reported that the procedure was to treat an aneurysm the mid left anterior descending (lad) artery.The graftmaster stent was advanced to the aneurysm and was implanted at 20 atmospheres (atm); however, post stent implantation the graftmaster stent was noted to be expired.There was no adverse patient effect reported and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that the graftmaster was implanted at 20 atmospheres (atm) however, post stent implantation the device was noted to be expired.A review of the graftmaster label attached to the lot history record for this lot was conducted indicating a manufacturing date of 21-march-2023 with an expiration date (use by date) of 28-february-2025.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2025.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use, (ifu, states: note the product use by date specified on the package.Additionally, it should be noted in the graftmaster rapid exchange (rx), coronary stent graft system, domestic, instructions for use (ifu, specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, instructions for use, (ifu, states: the graftmaster rx is a balloon-expandable pre-mounted coronary stent graft for intraluminal chronic placement in coronary arteries or aorto-coronary bypass grafts for the treatment of acute coronary artery perforations and acute coronary artery ruptures.In this case, it is unknown if the ifu deviation directly caused or contributed to the reported event.Based on the information received, the investigation determined that the reported device expiration issue and inflation above instructions for use rated burst pressure appears to be related to user error.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21713330
Report Number2024168-2025-03176
Device Sequence Number15955138
Product Code MAF
UDI-Device Identifier08717648176340
UDI-Public(01)08717648176340(17)250228(10)3032141
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number1012580-16
Device Catalogue Number1012580-16
Device Lot Number3032141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale